Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 1, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 11, 2013, 4:52 AM MST for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Jan 11, 2013, 6:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2013, 4:52 AM MST (11:52 UTC)
- In effect from
- Jan 11, 2013, 6:00 AM MST
- Expired
- Jan 11, 2013, 3:00 PM MST
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 35 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2279 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879 WWUS74 KEPZ 111152 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 452 AM MST FRI JAN 11 2013 ...WINTER STORM WILL BRING HIGH WINDS TO PORTIONS OF SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY... .A DEEP UPPER LEVEL TROUGH WITH A COLD FRONT WILL MOVE INTO THE SOUTHWESTERN UNITED STATES TODAY WHILE A SURFACE LOW DEVELOPS TO THE NORTHEAST. THIS WEATHER SITUATION WILL BRING VERY WINDY CONDITIONS TO PORTIONS OF SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY WITH WESTERLY WINDS HAVING SUSTAINED SPEEDS AROUND 30 TO 40 MPH WITH GUSTS EXCEEDING 70 MPH OVER A FEW LOCATIONS...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES. NMZ415-416-112200- /O.CON.KEPZ.HW.W.0001.000000T0000Z-130112T0000Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 452 AM MST FRI JAN 11 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * WINDS: SUSTAINED SPEEDS 35 TO 45 MPH WITH GUSTS EXCEEDING 70 MPH...ESPECIALLY ALONG THE EASTERN FACING SLOPES. * TIMING: STRONG WINDS WILL OCCUR DURING THE MORNING INTO THE EARLY AFTERNOON BEFORE DECREASING LATE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACT: POTENTIAL DAMAGE TO TREES AND POWER LINES. SOME BUILDING DAMAGE MAY OCCUR...ESPECIALLY TO ROOFS AND WINDOWS. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. ALSO SEVERE TURBULENCE FOR AIRCRAFT BELOW 6000 FEET AGL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ407-411-413-417-TXZ418>421-112200- /O.NEW.KEPZ.WI.Y.0001.130111T1300Z-130111T2200Z/ SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- INCLUDING THE CITIES OF...DEMING...COLUMBUS...LAS CRUCES...VADO... SUNLAND PARK...OROGRANDE...WHITE SANDS RANGE HEADQUARTERS... CHAPARRAL...CROW FLATS...DOWNTOWN...WEST EL PASO...UPPER VALLEY... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO...HUECO TANKS... LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT 452 AM MST FRI JAN 11 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * WIND: SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH LOWER ELEVATIONS AND GUSTS TO 60 MPH ALONG EASTERN MOUNTAIN SLOPES. * TIMING:WINDS INCREASING THIS MORNING AND REMAINING STRONG INTO THE EARLY AFTERNOON BEFORE DECREASING IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: POTENTIAL DAMAGE TO TREES AND POWER LINES. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. ALSO AREAS OF SEVERE TURBULENCE FOR AIRCRAFT BELOW 6000 FEET AGL. * VISIBILITY: BLOWING DUST WILL BRIEFLY REDUCE VISIBILITIES TO LESS THAN A MILE OVER ISOLATED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
1 follow-up statement
348 WWUS74 KEPZ 112203 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 303 PM MST FRI JAN 11 2013 ...STRONG WINDS COMING DOWN SLOWLY... .THE SYSTEM THAT CREATED THE STRONG SURFACE WINDS HAS MOVED OFF TO THE EAST. WINDS WILL OCCASIONALLY BE GUSTY THIS EVENING BUT SHOULD REMAIN BELOW ADVISORY AND WARNING LEVELS. NMZ415-416-112315- /O.CAN.KEPZ.HW.W.0001.000000T0000Z-130112T0000Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 303 PM MST FRI JAN 11 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE HIGH WIND WARNING. OCCASIONALLY STRONG GUSTY WINDS WILL CONTINUE THIS EVENING...ESPECIALLY ON THE EAST SIDES OF MOUNTAINS. THE SYSTEM THAT CREATED THE STRONG SURFACE WINDS HAS MOVED OFF TO THE EAST SO THE HIGH WIND WARNING HAS BEEN CANCELLED WILL BE ALLOWED TO EXPIRE. $$ NMZ407-411-413-417-TXZ418>421-112315- /O.EXP.KEPZ.WI.Y.0001.000000T0000Z-130111T2200Z/ SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- INCLUDING THE CITIES OF...DEMING...COLUMBUS...LAS CRUCES...VADO... SUNLAND PARK...OROGRANDE...WHITE SANDS RANGE HEADQUARTERS... CHAPARRAL...CROW FLATS...DOWNTOWN...WEST EL PASO...UPPER VALLEY... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO...HUECO TANKS... LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT 303 PM MST FRI JAN 11 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM MST THIS AFTERNOON. OCCASIONALLY STRONG GUSTY WINDS WILL CONTINUE THIS EVENING...ESPECIALLY ON THE EAST SIDES OF MOUNTAINS. THE SYSTEM THAT CREATED THE STRONG SURFACE WINDS HAS MOVED OFF TO THE EAST SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:37 AM MST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 11, 3:37 AM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
337 AM MST FRI JAN 11 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS
TODAY WHILE A DEEP UPPER LEVEL TROUGH ENTERS THE SOUTHWESTERN
UNITED STATES. THIS WEATHER PATTERN WILL PRODUCE WINDY CONDITIONS
TODAY FOLLOWED BY VERY COLD WEATHER WITH BELOW NORMAL
TEMPERATURES THIS WEEKEND INTO EARLY NEXT WEEK. THERE WILL ALSO BE
A FEW SNOW SHOWERS OVER THE MOUNTAINS DURING THE NEXT SEVERAL DAYS
BUT OTHERWISE MOSTLY DRY WEATHER IS EXPECTED.
&&
.DISCUSSION...
COMPLEX SITUATION PRESENTLY EVOLVING OVER THE SOUTHWESTERN UNITED
STATES WITH WEATHER PATTERN LOOKING BLEAK FOR THOSE WHO PREFER
WARMER CONDITIONS. DEEP UPPER LOW LOCATED OVER UTAH EARLY THIS
MORNING RESULTING IN LEE CYCLOGENESIS OVER EASTERN COLORADO WHILE
ATTENDANT STRONG COLD FRONT APPROACHES WESTERN NEW MEXICO. WHILE
MEAN UPPER TROUGH AXIS WILL LAG TO THE WEST THROUGH ARIZONA INTO
SATURDAY THE COLD FRONT AND AN EMBEDDED WAVE ALOFT WILL MOVE
EASTWARD ACROSS THE CWA THIS MORNING BEFORE EXITING TO THE EAST OF
THE ROCKIES BY EARLY AFTERNOON. LOW AND MID LEVEL GRADIENTS WILL
BE STRONG WITH 700 MB WINDS 50 TO 60 KT ACROSS SOUTHERN PORTIONS
OF THE CWA WHILE MID LEVEL INVERSION EXTENDS ACROSS THE REGION.
THUS WILL ISSUE WIND ADVISORY FOR MOST SOUTHERN ZONES AS EXPECT
STRONGER FLOW HERE PLUS DOWNSLOPE AFFECTS ALONG THE
MOUNTAINS...ESPECIALLY THE ORGAN'S AND THE FRANKLIN'S. STRONGEST
FLOW WILL OCCUR OVER AND ALONG EAST SLOPES OF THE SACS WHERE WIND
WARNING IS IN EFFECT. FORCING ALONG FRONT AND AHEAD OF UPPER WAVE
WILL PRODUCE DEEP UPWARD MOTION BUT PRECIPITATION WILL BE MOSTLY
ISOLATED WITH LIGHT AMOUNTS AS AIR MASS REMAINS DRY DUE TO
CONTINENTAL TRAJECTORIES. COLD ADVECTION/SUBSIDENCE BEHIND THE
FRONT SHOULD ALSO CAUSE WINDS SPEEDS TO DIMINISH LATER THIS
AFTERNOON.
BEHIND THE FRONT VERY PRONOUNCED COLD AIR ADVECTION WILL OCCUR
RESULTING IN SATURDAY AND SUNDAY HIGH TEMPERATURES 15 TO 20
DEGREES BELOW NORMAL. STRONGER UPPER TROUGH AXIS WILL ALSO MOVE
ACROSS THE CWA ON SATURDAY BUT LACK OF MOISTURE PRECLUDES
SIGNIFICANT SNOW AMOUNTS EVEN OVER THE MOUNTAINS. MODELS MOVE YET
ANOTHER DEEPENING TROUGH SOUTHWARD INTO TH SOUTHERN ROCKIES MONDAY
AND TUESDAY WHICH WILL SUSTAIN INFLOW OF COLD AIR THUS KEEPING
DAYTIME TEMPERATURES WELL BELOW NORMAL MONDAY AND TUESDAY. GFS
REMAINS MORE PROGRESSIVE IN MOVING SYSTEM SOUTH OF THE CWA BY LATE
TUESDAY EVENING. IN CONTRAST ECMWF DEVELOPS DEEP CLOSED LOW OVER
ARIZONA ON TUESDAY WHICH IT SUBSEQUENTLY MOVES ACROSS NEW
MEXICO/WEST TEXAS ON WEDNESDAY. DESPITE THIS HOWEVER ECMWF
PRODUCES LITTLE PRECIP WITH THE CLOSED LOW AS MOISTURE INFLOW WILL
BE LACKING. ALL THINGS CONSIDERED WILL OUTLOOK SLIGHT CHANCES OF
SNOW LATER PERIODS. BY THURSDAY MILDER DRY AIR SHOULD FINALLY
BEGIN FLOWING BACK INTO THE CWA.
&&
.AVIATION...VALID 11/12Z-12/12Z.
A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS THIS
MORNING WHILE AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS
STORM SYSTEM WILL PRODUCE WINDY CONDITIONS THROUGH THE MID
AFTERNOON WITH WEST WINDS GUSTING TO AROUND 50 MPH OVER MUCH OF
THE LOWLANDS WITH GUSTS EXCEEDING 60 MPH OVER HIGHER MOUNTAINS AND
ALONG EASTERN SLOPES. THUS AREAS OF SEVERE TURBULENCE WILL OCCUR
THROUGH 21Z BELOW 6000 FEET AGL...ESPECIALLY ALONG EASTERN
MOUNTAIN SLOPES. THERE WILL ALSO BE ISOLATED AREAS OF MVFR
CEILINGS AND VISIBILITIES IN RAIN AND SNOW SHOWERS THIS MORNING...
MAINLY OVER HIGHER TERRAIN.
&&
.FIRE WEATHER...
A STRONG COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS
TODAY WHILE A DEEP UPPER LEVEL TROUGH ENTERS THE SOUTHWESTERN
UNITED STATES FROM THE WEST. THIS WEATHER PATTERN WILL PRODUCE WINDY
CONDITIONS TODAY FOLLOWED BY VERY COLD WEATHER WITH BELOW NORMAL
TEMPERATURES THIS WEEKEND INTO EARLY NEXT WEEK. THERE WILL ALSO BE
A FEW RAIN AND SNOW SHOWERS THIS MORNING MAINLY OVER THE MOUNTAINS
BUT PRECIPITATION WILL BE LIGHT. WEST WINDS WILL GUST TO AROUND 50
MPH ACROSS THE LOWLANDS THROUGH EARLY THIS AFTERNOON WITH GUSTS
EXCEEDING 60 MPH OVER THE MOUNTAINS AND ALONG EASTERN SLOPES. VERY
COLD AIR WILL FLOW INTO NEW MEXICO AND WESTERN TEXAS SATURDAY
THROUGH TUESDAY WITH DAYTIME TEMPERATURES 15 TO 20 DEGREES BELOW
NORMAL AND MORNING LOWS WELL BELOW FREEZING MOST LOCATIONS. A FEW
MOUNTAIN SNOW SHOWERS MAY OCCUR NEXT WEEK BUT SNOW AMOUNTS WILL
REMAIN LIGHT WITH DRY WEATHER EXPECTED MOST OF THE FORECAST AREA.
WINDS MAY GUST TO AROUND 30 MPH SATURDAY BUT WIND SPEEDS WILL
REMAIN BELOW 20 MPH MOST AREAS SUNDAY THROUGH TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 54 26 44 23 42 / 10 0 0 0 0
SIERRA BLANCA 54 26 45 17 44 / 0 0 0 0 0
LAS CRUCES 49 22 42 16 38 / 10 0 0 0 0
ALAMOGORDO 51 18 42 15 39 / 10 0 0 0 0
CLOUDCROFT 31 10 25 4 26 / 20 0 0 0 0
TRUTH OR CONSEQUENCES 45 18 38 15 38 / 10 0 10 0 0
SILVER CITY 38 18 35 14 34 / 30 0 10 0 0
DEMING 49 15 41 13 39 / 10 0 10 0 0
LORDSBURG 46 17 43 14 41 / 20 0 10 0 0
WEST EL PASO METRO 55 26 44 21 41 / 10 0 0 0 0
DELL CITY 56 24 47 13 41 / 0 0 0 0 0
FORT HANCOCK 58 25 48 20 44 / 0 0 0 0 0
LOMA LINDA 49 21 39 16 35 / 0 0 0 0 0
FABENS 55 26 46 18 43 / 10 0 0 0 0
SANTA TERESA 53 22 43 15 39 / 10 0 0 0 0
WHITE SANDS HQ 50 21 41 18 38 / 10 0 0 0 0
JORNADA RANGE 50 12 40 6 38 / 10 0 0 0 0
HATCH 46 17 39 13 37 / 10 0 0 0 0
COLUMBUS 51 21 43 14 38 / 10 0 0 0 0
OROGRANDE 51 21 42 16 39 / 10 0 0 0 0
MAYHILL 39 15 32 6 31 / 20 0 0 0 0
MESCALERO 40 12 34 8 30 / 20 0 0 0 0
TIMBERON 37 13 35 7 31 / 20 0 0 0 0
WINSTON 40 14 35 12 32 / 10 0 10 0 0
HILLSBORO 40 16 35 14 35 / 20 0 10 0 0
SPACEPORT 46 19 39 12 38 / 10 0 0 0 0
LAKE ROBERTS 32 11 34 6 33 / 30 0 10 0 0
HURLEY 39 16 37 11 35 / 30 0 10 0 0
CLIFF 38 16 39 13 41 / 30 0 10 0 10
MULE CREEK 33 6 35 5 36 / 30 10 10 0 10
FAYWOOD 36 14 37 12 35 / 30 0 10 0 0
ANIMAS 47 18 42 14 41 / 20 0 10 0 0
HACHITA 48 17 41 13 39 / 20 0 10 0 0
ANTELOPE WELLS 44 19 44 14 41 / 10 0 0 0 0
CLOVERDALE 39 17 39 15 38 / 20 0 10 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 6 AM THIS MORNING TO 3 PM MST THIS AFTERNOON
FOR NMZ407-411-413-417.
HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR NMZ415-416.
TX...WIND ADVISORY FROM 6 AM THIS MORNING TO 3 PM MST THIS AFTERNOON
FOR TXZ418>421.
&&
05 ROGASHHazardous weather outlook, Jan 10, 6:17 AM MST, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 617 AM MST THU JAN 10 2013 NMZ401>417-TXZ418>424-111245- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 617 AM MST THU JAN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER THROUGH THIS EVENING. A FEW RAIN AND SNOW SHOWERS WILL OCCUR AFTER MIDNIGHT WEST OF THE RIO GRANDE...ESPECIALLY OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DEEP UPPER LEVEL TROUGH WITH A COLD FRONT WILL MOVE INTO THE SOUTHWESTERN UNITED STATES ON FRIDAY. THIS WEATHER PATTERN WILL BRING WINDY CONDITIONS TO THE REGION TOMORROW WITH WESTERLY WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH ACROSS MUCH OF THE LOWLANDS AND NEAR 40 MPH OVER THE HIGHER MOUNTAINS. WIND GUSTS WILL ALSO EXCEED 60 MPH OVER A FEW LOCATIONS ON FRIDAY..ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES. THE WINDS WILL CAUSE BLOWING DUST WITH REDUCED VISIBILITIES LESS THAN A MILE OVER A FEW AREAS INCLUDING PORTIONS ALONG INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO AROUND DEMING AND LORDSBURG. A FEW RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS ARE EXPECTED BUT PRECIPITATION SHOULD BE GENERALLY LIGHT ALTHOUGH UP TO 2 INCHES OF SNOW MAY FALL OVER ISOLATED MOUNTAIN AREAS ABOVE 7000 FEET. COLDER MOSTLY DRY WEATHER RETURNS SATURDAY AND SUNDAY WITH DAYTIME HIGH TEMPERATURES AROUND 15 DEGREES BELOW NORMAL AND MORNING LOWS WELL BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT NEEDED. ROGASH
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.